He was on Setraline for depression which didn't help. Now he has been put on Aricept which I think is probably making him worse although its hard to tell as he has no insight or motivation to change.
I should add that I have always believed he has had an underlying personality disorder but he would he was outraged at the suggestion and would not go for any counselling. I found evidence that he was psychoanalysed when he lived in the US but he claimed that was because he was studying with the Actors Studio in New York and thats what they did.
the doctors as I have already said seem to have written him off which as regards ***** ***** and manipulation I can well understand. However, the weight loss related to normal eating they have not addressed and I am very worried.
He was also put on a blood thinning drug which I can't remember the name of which caused i think, to make his eczema worse. So I asked that he be put back on the dispersible asprin that he had before.
I don't know if you are the person who replied previously but I will repeat he has gone done from 147 lbs to 1191bs in less than a year with the last 7lb loss over 10 days. He is obviously weak and exhausted.
I have complained to his doctor about failure to respond to his psychiatrists request for checks on this weight loss and they have not done so till yesterday when they have obviously been told that i have asked the NHS Board to look into their failure of care. He will see them on Wednesday but unless I know what to ask for I fear they will just shrug my concerns off.
Previously I suggested that he be admitted to hospital for a few days whilst comprehensive checks took place and he could be observed. (His doctor seems to think his weight loss can be associated with dementia and loss of appetite, but he eatings three cooked mails a day with coffee and snacks in between.
I don't know. I asked for a complete evaluation to try to explain this weight loss and the only response was that blood showed iron deficiency anaemia.
I believe that the thyroid tests are a bit complicated so I doubt that they did that. I will check. I just assumed they would give me the full picture.